MathSciNet Relay Station
MathSciNet bibliographic data
MR1603861 (99d:11037) 11E81 (11E04)
Hoffmann, Detlev W. On Elman and Lam's filtration of the $u$-invariant. J. Reine Angew. Math. 495 (1998), 175–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement